Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Limit theorems for the maximal residuals in linear and nonlinear regression models


Authors: A. V. Ivanov and I. K. Matsak
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 86 (2012).
Journal: Theor. Probability and Math. Statist. 86 (2013), 79-91
MSC (2010): Primary 60G70, 62J05
DOI: https://doi.org/10.1090/S0094-9000-2013-00890-4
Published electronically: August 20, 2013
MathSciNet review: 2986451
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Limit theorems for the maximal residuals in linear and nonlinear regression models are obtained in the paper. An application of the main result for constructing a regression model adequacy test is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G70, 62J05

Retrieve articles in all journals with MSC (2010): 60G70, 62J05


Additional Information

A. V. Ivanov
Affiliation: National Technical University of Ukraine “Kyiv Polytechnic Institute”, Peremogy Avenue, 37, Kyiv 03056, Ukraine
Email: alexntuu@gmail.com

I. K. Matsak
Affiliation: Kyiv National Taras Shevchenko University, Glushkov Avenue 2,Building 6, Kyiv 03127, Ukraine
Email: mik@unicyb.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2013-00890-4
Keywords: Regression model, maximal error, {\RMAT}
Received by editor(s): October 9, 2011
Published electronically: August 20, 2013
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society